RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2014, Number 2(24), Pages 21–36 (Mi pdm459)  

Theoretical Foundations of Applied Discrete Mathematics

Recovery of a polynomially complicated linear recurring sequence over Galois ring by its senior coordinate

E. M. Serebryakov

Moscow, Russia

Abstract: Maximal peroid linear recurring sequences (LRS) over a Galois ring, which are complicated with a polynomial over this ring, are considered. An algorithm is proposed for recovering the initial vector of a LRS by the senior coordinate of its complicated sequence.

Keywords: LRS of maximal period, complicated polynomial, senior coordinate sequence, recovery of initial vector.

Full text: PDF file (659 kB)
References: PDF file   HTML file
UDC: 519.4

Citation: E. M. Serebryakov, “Recovery of a polynomially complicated linear recurring sequence over Galois ring by its senior coordinate”, Prikl. Diskr. Mat., 2014, no. 2(24), 21–36

Citation in format AMSBIB
\Bibitem{Ser14}
\by E.~M.~Serebryakov
\paper Recovery of a~polynomially complicated linear recurring sequence over Galois ring by its senior coordinate
\jour Prikl. Diskr. Mat.
\yr 2014
\issue 2(24)
\pages 21--36
\mathnet{http://mi.mathnet.ru/pdm459}


Linking options:
  • http://mi.mathnet.ru/eng/pdm459
  • http://mi.mathnet.ru/eng/pdm/y2014/i2/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Прикладная дискретная математика
    Number of views:
    This page:240
    Full text:120
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019